# SDR CALA2023092502875

- Difficulty date: August 31, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N66831
- Make and model: Boeing 737-900ER
- Aircraft serial: 44562
- Aircraft time: 29,725 hours, 10,567 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Sta 947 Rbl 53
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-06-3-0050 MAIN CABIN FLOOR BEAM HAS CORROSION STA 947 RBL 53.
